# SDR COMA9860166

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ICE DETECTOR FAIL WARNING.  COULD NOT DUPLICATE DISCREPANCY.  NO FAULTS FOUND WITH ICE DETECTOR SYSTEM.
